MAUDE Adverse Event Report: SIEMENS MEDICAL SOLUTIONS USA, INC. SYMBIA INTEVO 16; SYSTEM, TOMOGRAPHY, COMPUTED, EMISSION

SIEMENS MEDICAL SOLUTIONS USA, INC. SYMBIA INTEVO 16; SYSTEM, TOMOGRAPHY, COMPUTED, EMISSION
Model Number 10764804
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Laceration(s) (1946)
Date of Event 09/07/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Siemens medical solutions usa, inc.Was notified on april 11, 2024, of a customer service engineer injury that occurred on (b)(6) 2023.Allegedly, the engineer sustained a fracture and laceration injury to his finger that required stitches, while servicing the device contrary to the service instructions.No labeling or product defects were found.The described event cannot cause injury to patients or operators while in clinical use at a user facility.

Brand Name
SYMBIA INTEVO 16
Common Device Name
SYSTEM, TOMOGRAPHY, COMPUTED, EMISSION
Manufacturer (Section D)
SIEMENS MEDICAL SOLUTIONS USA, INC.
2501 n. barrington rd.
hoffman estates IL 60192
Manufacturer (Section G)
SIEMENS MEDICAL SOLUTIONS USA, INC.
2501 n. barrington rd.
hoffman estates IL 60192
Manufacturer Contact
laura meyer
2501 n. barrington rd.
hoffman estates, IL 60192
8472172734
MDR Report Key19288202
Report Number1423253-2024-00005
Device Sequence Number7143113
Product Code KPS
UDI-Device Identifier04056869001241
UDI-Public(01)04056869001241(21)2005
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K200474
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number10764804
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/10/2024
Supplement Report FDA Received Date08/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale